# SDR GTIA2020122835517

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 11,831 hours, 5,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CRUISE AND VENT EXTRACT FAULT IN FLIGHT (EXTRACT FAN VENT AVIONICS SYS FAULT NOT DISPLAYED).  R & R AVIONICS EXTRACT FAN, IAW AMM 21-26-51.  OPERATIONS CHECK GOOD, IAW AMM 21-26-00.  THIS CLEARS DMI, MOC NOTIFIED PLACARD REMOVED.
